このエントリーをはてなブックマークに追加
ID 33917
FullText URL
Author
Araya, Tokuji
Takahashi, Ryo
Abstract

In this paper, we define a homological invariant for finitely generated modules over a commutative noetherian local ring, which we call upper Cohen-Macaulay dimension. This invariant is quite similar to Cohen-Macaulay dimension that has been introduced by Gerko. Also we define a homological invariant with respect to a local homomorphism of local rings. This invariant links upper Cohen-Macaulay dimension with Gorenstein dimension.

Keywords
Gorenstein dimension (G-dimension)
Cohen-Macaulay dimension (CM-dimension).
Published Date
2004-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume46
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol46/iss1/25